# SDR AALA20072426

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 18,956 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EXTERNAL EMERGENCY LIGHT AT AFT LEFT WING INOPERATIVE.  REPLACED LAMPS FOR EXTERNAL EMERGENCY LIGHT AT AFT LEFT WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
